MathSciNet Relay Station
MathSciNet bibliographic data
MR301453 (46 #611) 43A20
Walter, Martin E. The dual group of the Fourier-Stieltjes algebra. Bull. Amer. Math. Soc. 78 (1972), 824–827.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement